# SDR 06FDEA00027

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 779
- Aircraft time: 12,683 hours, 6,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT MAIN CARGO DECK, LBL 97, FR20 TO FR27, SEVERAL PLACES LOCALIZED.    REMOVED DAMAGED SEAT TRACK SECTION SECTION FR18 TO FR20   10IN IAW A300-600 SRM 53-  10-16, FABRICATED AND INSTALLED SEAT TRACK REPAIR IAW EA 6-5310-92608,   FUSELAGE, FUSELAGE SEAT TRACK REPAIR SPLICE-DEVIATION.
